Europhys. Lett, 47 (4), pp. 501-507 (1999)
A remark on integrability of stochastic systems solvable by matrix product ansatz
Department of Physics, Sharif University of Technology
P.O.Box 11365-9161, Tehran, Iran
Institute for Studies in Theoretical Physics and Mathematics
P.O.Box 19395-5746, Tehran, Iran
(received 2 February 1999; accepted in final form 24 June 1999)
PACS. 82.20Mj - Nonequilibrium kinetics.
PACS. 02.50Ga - Markov processes.
PACS. 05.40 - Fluctuation phenomena, random processes, noise, and Brownian motion.
Within the Matrix Product Formalism we have already introduced a multi-species exclusion process (Phys. Rev. E, 59 (1999) 25, cond-mat/9809193), in which different particles hop with different rates and fast particles stochastically overtake slow ones. In this letter we show that on an open chain, the master equation of this process can be exactly solved via the coordinate Bethe ansatz. It is shown that the N-body S-matrix of this process is factorized into a product of two-body S-matrices, which in turn satisfy the quantum Yang-Baxter equation (QYBE). This solution is, to our knowledge, a new solution of QYBE.
Copyright EDP Sciences